# SDR COMA0560372

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 18,500 hours, 17,648 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0342
- Condition: Malfunctioned
- Location: Mlg
- Part time: 18,499 hours, 17,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  REPLACED MLG SELECTOR VALVE.
